Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Missing periods. Taking duphaston, having nausea, tiredness, giddiness. Any alternate treatment?

Dear Doctor ga,
I had my periods on Feruary 20th, still now I am not getting my periods, I consult my doctor ( Bhcg & UPT results are negative) she ask me to take Duphaston 10mg, after taking that medicine I am having Nausea, Tiredness, Giddiness, is there any alternate treatment for these complaints. Is this Duphaston helps to get Conceive or when I will get my periods. Thank u.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response

Duphaston is a progestone analogue. Though rare, it can cause some side effects like weakness and headaches and body pains. It is also implicated in some cases of stroke. It is used to treat some diseases like amenrrhea which is absence of mensus. So obviously the medication did not work. What you can do is to meet a gynecologist again so that they will be able to treat you better by changing your medication or such.

I hope this helps you.

Dr Vineet
Answered: Thu, 4 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor